Click on image to enlarge
Price: £2.35 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Numark Ibuprofen pain relief gel has been formulated for the effective relief of pain and inflammation associated with:
Dosage - Adults, the elderly and children over 14 years:
- Rheumatic / muscular pain
- Sports injuries
Squeeze 4 - 10cm of the gel (50 - 125mg of Ibuprofen) from the tube and lightly rub onto the affected area until absorbed.
Do not use on children under 14 years of age except on the advice of a doctor.
The dose should not be repeated more frequently than every 4 hours and no more than 4 times in any 24 hour period
Wash hands after each application
Do not exceed stated dose
For external use only
Do not use on broken skin, lips or near the eyes
If symptoms persist, consult your doctor or pharmacist
Active Ingredient: Ibuprofen 5% w/w
Also contains: Hydroxyethylcellulose • Sodium hydroxide • Benzyl alcohol • Isopropyl alcohol • Purified water